Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Houston/Galveston, TX

July 3, 2014Houston County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jul 3, 2014, 6:51 PM CDT for Houston County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2014, 6:51 PM CDT (23:51 UTC)
Expired
Jul 3, 2014, 7:15 PM CDT
In force
24 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Houston County, TX

The radar

The Shreveport radar (KSHV), 184 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WUUS54 KHGX 032351
SVRHGX
TXC225-040015-
/O.NEW.KHGX.SV.W.0049.140703T2351Z-140704T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
651 PM CDT THU JUL 3 2014

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HOUSTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 715 PM CDT

* AT 651 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF GRAPELAND...OR 11
  MILES NORTHEAST OF CROCKETT...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CROCKETT...GRAPELAND AND LATEXO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3158 9536 3143 9521 3129 9550 3143 9562
TIME...MOT...LOC 2351Z 015DEG 11KT 3146 9536 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:53 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 3, 3:53 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
353 PM CDT THU JUL 3 2014

.DISCUSSION...
LATEST RADAR COMPOSITE SHOWING THUNDERSTORMS AS EXPECTED MAINLY
OVER NORTHEAST HALF OF FORECAST AREA. STORMS CONTINUALLY ARE
PRODUCING OUTFLOWS WHICH ARE GENERATING NEW STORMS...LEADING TO
THE RING APPEARANCE ON RADAR. EXPECT THIS ACTIVITY TO CONTINUE TO
SAG SOUTHEASTWARD AND IMPACT THE GREATER HOUSTON AREA OVER THE
NEXT FEW HOURS. AIR MASS SOMEWHAT MORE STABLE OVER FAR SW COUNTIES
SO WOULD EXPECT THINGS TO DIMIMISH AS THE BOUNDARY GETS
THERE...AND WITH THE LOSS OF DAYTIME HEATING. LIGHTNING AND HEAVY
DOWNPOURS ARE THE MAIN THREATS...ALTHOUGH GUSTS TO NEAR 40 MPH
WERE REPORTED WITH SOME OF THE OUTFLOWS. ALSO HAVE HAD PEA SIZED
HAIL IN A FEW STORMS...AND SOME HAIL IS POSSIBLE WITH STRONGER
CELLS ALTHOUGH SHOULD BE MAINLY SMALL WITH THESE PULSE STORMS.
CANT RULE OUT A SEVERE REPORT OR TWO.

THE FOURTH OF JULY LOOKS TO BE SIMILAR TO TODAY...WITH SIMILAR AIR
MASS AND SET UP...AND SHOWERS AND THUNDERSTORMS LIKELY FORMING BY
EARLY AFTERNOON. WHERE THEY FORM WILL BE HARD TO TELL...BUT TODAYS
CONVECTION WILL LIKELY LAY DOWN BOUNDARIES THAT COULD LINGER INTO
TOMORROW...AND WIND SHIFT BOUNDARY TO NORTHEAST...AND SEA BREEZE ALONG
COAST ALL GOOD CANDIDATES. THIS ACTIVITY COULD IMPACT ACTIVITIES
AND ALL NEED TO BE AWARE OF THE LIGHTNING THREAT AND READY TO TAKE
SHELTER INDOORS OR IN A VEHICLE SHOULD SITUATION WARRANT. AFTER
SUNSET WHEN FIREWORKS DISPLAYS MAY BE PLANNED...HARD TO SAY HOW
MUCH THUDNERSTORM ACTIVITY WILL REMAIN...BUT STORMS WILL ONCE
AGAIN TEND TO DECREASE IN COVERAGE AFTER SUNSET.

GOING FOWARD SUNDAY AND BEYOND...BACK DOOR FRONT LIFTS NORTH BUT
ARE LEFT WITH A TYPICAL SUMMER PATTERN WITH HOT HUMID
CONDITIONS...AND DIURNAL ISOLATED TO SEVERE STORMS.

&&

.MARINE...
LIGHT WIND REGIME IN PLACE WITH THE SEABREEZE/LANDBREEZE A REPEAT
PLAYER THROUGH THE WEEKEND. SOUTHERLY FLOW GRADUALLY INCREASES TO
10 TO 15 KNOTS MONDAY AND MONDAY NIGHT. SHOWERS AND THUNDERSTORMS
CHANCES PEAK TOMORROW AS MOIST AXIS MOVES WEST THROUGH THE UPPER
TEXAS COASTAL WATERS AND THEN DROP OFF SATURDAY AND SUNDAY WITH A
MORE ISOLATED PATTERN RETURNING. 45

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      75  92  73  94  73 /  50  50  20  20  10
HOUSTON (IAH)              75  91  73  93  73 /  50  50  20  20  10
GALVESTON (GLS)            79  88  79  89  78 /  40  40  20  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 3, 7:22 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
722 AM CDT THU JUL 3 2014

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-041230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
722 AM CDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SLIGHT CHANCES FOR MID TO LATE AFTERNOON ISOLATED THUNDERSTORM DEVELOPMENT
THAT COULD PRODUCE VERY LOCALIZED HIGH RAINFALL LEADING TO SHORT LIVED
FLOODING...FREQUENT LIGHTNING...SMALL HAIL...AND GUSTY WINDS IN EXCESS
OF 35 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH SUNDAY

THERE IS A HIGHER PROBABILITY FOR GREATER AREAL COVERAGE OF RAIN SHOWER
AND THUNDERSTORM ACTIVITY DURING THE HOLIDAY FRIDAY. THE MAIN THREATS
FOR THE STRONGEST FOURTH OF JULY THUNDERSTORMS WILL BE HIGH RAINFALL
RATES LEADING TO STREET FLOODING...FREQUENT LIGHTNING...AND GUSTY
DOWNBURST WINDS IN EXCESS OF 35 MPH. THE MAJORITY OF FIREWORKS DISPLAYS
WILL NOT BE AFFECTED BY ADVERSE WEATHER AS...BECAUSE THE STRONGEST
CONVECTION WILL BE FUELED BY AFTERNOON HEATING...MOST ACTIVITY WILL
WANE TO BELOW HAZARDOUS LEVELS AROUND SUNSET. PARTIES WITH OUTDOOR
ACTIVITY INTERESTS OVER INDEPENDENCE DAY SHOULD CLOSELY MONITOR
SUBSEQUENT FORECASTS AND OR ADVISORIES CONCERNING THE POTENTIAL
FOR HAZARDOUS HOLIDAY WEATHER.

REMEMBER THE LIGHTNING SAFETY RULES...WHEN THE THUNDER ROARS...GO
INDOORS!

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IF AND WHEN DAILY THUNDERSTORM ACTIVITY
COMMENCES.

In the hours before

Special weather statement, Jul 3, 5:13 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
513 PM CDT THU JUL 3 2014

TXZ163-032300-
HOUSTON TX-
513 PM CDT THU JUL 3 2014

...SPECIAL WEATHER STATEMENT...

AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LATEXO...OR NEAR CROCKETT...MOVING SOUTHEAST AT 20 MPH.

PEA SIZED HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROCKETT...GRAPELAND...LOVELADY AND LATEXO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3149 9557 3154 9542 3124 9519 3110 9543
TIME...MOT...LOC 2212Z 330DEG 18KT 3140 9541

!KP!
Local storm report, Jul 3, 5:29 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
529 PM CDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLOOD            SPRING VALLEY           29.79N  95.50W
07/03/2014                   HARRIS             TX   TRAINED SPOTTER

            VARIOUS STREETS FLOODED IN AND AROUND THE SPRING BRANCH
            AREA.

&&

EVENT NUMBER HGX1400143

PK
Special weather statement, Jul 3, 5:36 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
536 PM CDT THU JUL 3 2014

TXZ163-164-176-177-195-196-198-032330-
GRIMES TX-TRINITY TX-BURLESON TX-MADISON TX-HOUSTON TX-WALKER TX-
BRAZOS TX-
536 PM CDT THU JUL 3 2014

...SPECIAL WEATHER STATEMENT...

AT 535 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AUSTONIO TO 9 MILES
EAST OF ROCKDALE...AND MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH RAINFALL RATES OF 2 INCHES OR MORE PER HOUR.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...MADISONVILLE...CALDWELL...AUSTONIO...
SNOOK...BEDIAS...KURTEN...WIXON VALLEY...MIDWAY...KYLE FIELD...
IOLA...DEANVILLE...CHRIESMAN AND NORTH ZULCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3073 9662 3070 9655 3074 9647 3086 9639
      3094 9630 3110 9594 3109 9577 3113 9578
      3116 9573 3118 9574 3122 9564 3103 9537
      3062 9605 3041 9682 3043 9685 3058 9691
TIME...MOT...LOC 2235Z 333DEG 16KT 3113 9568 3065 9684

!KP!
Special weather statement, Jul 3, 6:25 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 PM CDT THU JUL 3 2014

TXZ163-176-177-195-196-198-040030-
GRIMES TX-BURLESON TX-MADISON TX-HOUSTON TX-WALKER TX-BRAZOS TX-
625 PM CDT THU JUL 3 2014

...SPECIAL WEATHER STATEMENT...

AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LOVELADY TO NEAR
CALDWELL...WITH INDIVIDUAL CELLS MOVING NORTHEAST AT 20 MPH WHILE
THE LINE DRIFTS EAST-SOUTHEAST AT 5 TO 10 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...MADISONVILLE...CALDWELL...SNOOK...BEDIAS...
KURTEN...WIXON VALLEY...MIDWAY...KYLE FIELD...IOLA...DEANVILLE...
LYONS AND WELLBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3120 9555 3108 9541 3106 9543 3097 9544
      3031 9668 3048 9690
TIME...MOT...LOC 2323Z 237DEG 19KT 3113 9553 3053 9674
Special weather statement, Jul 3, 6:38 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
638 PM CDT THU JUL 3 2014

TXZ226-235-236-040015-
JACKSON TX-WHARTON TX-MATAGORDA TX-
638 PM CDT THU JUL 3 2014

...SPECIAL WEATHER STATEMENT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEAR EDNA AND ANOTHER STORM EAST OF GANADO...MOVING SOUTH AT 5 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EDNA...GANADO...LOLITA...LAKE TEXANA DAM...LOUISE AND VANDERBILT.

LAT...LON 2917 9639 2899 9626 2876 9667 2878 9670
      2882 9672 2883 9672 2885 9670 2886 9672
      2889 9674 2892 9679 2896 9681 2897 9681
TIME...MOT...LOC 2337Z 020DEG 5KT 2889 9671
Special weather statement, Jul 3, 6:41 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT THU JUL 3 2014

TXZ163-040015-
HOUSTON TX-
641 PM CDT THU JUL 3 2014

...SPECIAL WEATHER STATEMENT...

AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF KENNARD...OR 13 MILES NORTHWEST OF APPLE SPRINGS...
MOVING SOUTHWEST AT 5 TO 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENNARD.

LAT...LON 3144 9501 3142 9500 3141 9498 3141 9499
      3125 9516 3131 9529 3146 9513
TIME...MOT...LOC 2340Z 057DEG 9KT 3140 9505

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:20 PM CDTSpecial Weather StatementHGXTrinity25 min
Jul 2, 7:45 PM CDTSevere Thunderstorm WarningHGXHouston, San Jacinto, Trinity, Walker30 min
Jul 2, 7:50 PM CDTAreal Flood AdvisoryHGXSan Jacinto, Trinity55 min
Jul 2, 8:10 PM CDTSevere Thunderstorm WarningHGXHouston, Madison, Trinity, Walker18 min
Jul 3, 12:59 PM CDTSpecial Weather StatementHGXPolk46 min
Jul 3, 2:32 PM CDTSpecial Weather StatementHGXWalker43 min
Jul 3, 3:14 PM CDTSpecial Weather StatementHGXPolk31 min
Jul 3, 3:19 PM CDTSpecial Weather StatementHGXSan Jacinto41 min
Jul 3, 3:22 PM CDTSpecial Weather StatementHGXGrimes23 min
Jul 3, 3:25 PM CDTSpecial Weather StatementHGXGrimes20 min
Jul 3, 3:40 PM CDTSpecial Weather StatementHGXMontgomery65 min
Jul 3, 3:51 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller24 min
Jul 3, 4:28 PM CDTSpecial Weather StatementHGXTrinity47 min
Jul 3, 4:31 PM CDTSpecial Weather StatementHGXChambers44 min
Jul 3, 4:39 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris51 min
Jul 3, 5:04 PM CDTSpecial Weather StatementHGXAustin, Colorado41 min
Jul 3, 5:07 PM CDTAreal Flood AdvisoryHGXHarris53 min
Jul 3, 5:13 PM CDTAreal Flood AdvisoryHGXSan Jacinto, Trinity62 min
Jul 3, 5:13 PM CDTSpecial Weather StatementHGXHouston47 min
Jul 3, 5:36 PM CDTFlash Flood WarningHGXHarris54 min
Jul 3, 5:36 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Madison54 min
Jul 3, 6:07 PM CDTAreal Flood AdvisoryHGXBrazos, Madison53 min
Jul 3, 6:25 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Madison65 min
Jul 3, 6:38 PM CDTSpecial Weather StatementHGXJackson37 min
Jul 3, 6:41 PM CDTSpecial Weather StatementHGXHouston34 min
Jul 3, 6:44 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity46 min
Jul 3, 6:55 PM CDTSpecial Weather StatementHGXWharton35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.